# SDR 2013FA0000709

- Difficulty date: September 30, 2013
- Submitted: November 29, 2013
- Operation: General aviation
- Aircraft: N21318
- Make and model: Piper PA-44-180
- Aircraft serial: 447995046
- Engine: Lyc O360E1A6D
- System (JASC): 3220 · Nose/Tail Landing Gear
- Part: Bolt
- Part number: 502341
- Condition: Bent
- Location: Nlg Downlock
- Part time: 9,190 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NOSE GEAR COLLAPSED ON LANDING.  FOUND NOSE GEAR PIVET BOLT FOR DOWNLOCK, PN 502-341 BENT. PN 86275-03, DOWNLOCK MAY BE BENT.  THIS PART INCLUDES THE HOOK.  THE LEVER ON DOWNLOCK MICROSWITCH, PN 86409-02 WAS BENT WHEN GEAR RETRACTED.  BELIEVE THAT WAS THE REASON THEY HAD 3 GREEN BEFORE LANDING.  SUSPECT A HARD LANDING PRIOR OF THE INCIDENT.  RECOMMEND TO INSPECT GEAR AND DOWNLOCKS AFTER EACH HARD LANDING.
